MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-14F-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Pericardial Effusion (3271)
Date of Event 03/08/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2017, a 31mm amplatzer amulet was implanted.On (b)(6) 2017, a tee revealed a small pericardial effusion and was deemed not clinically significant.No intervention was performed.On (b)(6) 2017, the patient was reported to have expired.Of note, the death was not related to the implant device or procedure.(clinical study patient id: (b)(6)).

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8696972
Report Number2135147-2019-00167
Device Sequence Number14014929
Product Code DQY
UDI-Device Identifier00811806014111
UDI-Public00811806014111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number9-TV45X45-14F-100
Device Catalogue Number9-TV45X45-14F-100
Device Lot Number5761507
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age80 YR
Patient Weight80